# SDR 2004FA0000056

- Difficulty date: November 20, 2003
- Submitted: January 12, 2004
- Operation: General aviation
- Aircraft: N930Q
- Make and model: Beech 35-B33
- Aircraft serial: CD388
- Aircraft time: 3,300 hours
- Engine: Cont IO550B
- System (JASC): 2830 · Fuel Dump System
- Part: O-Ring
- Part number: STCSA01110CH
- Condition: Cracked
- Location: Quick Drain
- Part time: 3,300 hours
- Component: Quick Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION, PILOT IDENTIFIED SEEPAGE FROM LT WING QUICK DRAIN.  FLUSHING DID NOT REVEAL DEBRIS THAT WOULD HAVE CAUSED LEAK, AND DID NOT ARREST LEAK.  QUICK DRAIN INSTALLED 2 YEARS PRIOR DURING FUEL CELL REPLACEMENT.  ON DISASSEMBLY, IDENTIFIED THAT THE O-RING WAS SEVERELY DISTRESSED, AND COVERED WITH CRACKS, PROVIDED THE CORRECT O-RINGS AS REPLACEMENTS.  REQUESTED TO FILE SDR, SO OWNER FILING SDR TO IDENTIFY THIS ISSUE FOR TRENDING.  NOT A FLIGHT SAFETY ISSUE - LEAK WAS MINOR.  HOWEVER, IT APPEARS THAT THE WRONG O-RINGS WERE PROVIDED WITH QUICK DRAINS BY OEM.  PART NUMBER UNKNOWN.
